MathSciNet Relay Station
MathSciNet bibliographic data
MR2465745 57S10 (05A15 05C20 57S25)
Choi, Suyoung The number of small covers over cubes. Algebr. Geom. Topol. 8 (2008), no. 4, 2391–2399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement